Linear Algebra and its Applications, ( ISI ), Volume (498), No (1), Year (2016-1) , Pages (441-449)

Title : ( Norm inequalities related to p-Schatten class )

Authors: Cristian Conde , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote


In this paper, we obtain some refinements of the known operator inequalities for the $p$-Schatten class. In addition, we obtain an approach to the inequalities conjectured by Audenaert and Kittaneh for the $p$-Schatten class.


, Schatten $p$-norm, positive operator, inequality, inner product space
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Cristian Conde and Sal Moslehian, Mohammad},
title = {Norm inequalities related to p-Schatten class},
journal = {Linear Algebra and its Applications},
year = {2016},
volume = {498},
number = {1},
month = {January},
issn = {0024-3795},
pages = {441--449},
numpages = {8},
keywords = {Schatten $p$-norm; positive operator; inequality; inner product space},


%0 Journal Article
%T Norm inequalities related to p-Schatten class
%A Cristian Conde
%A Sal Moslehian, Mohammad
%J Linear Algebra and its Applications
%@ 0024-3795
%D 2016